Allergic reaction to Keflex?

Save as Favorite
Sign in to receive recommendations (Learn more)
Question from Karissa: I just had a mastectomy with expanders three weeks ago today. I am having an allergic reaction to the Keflex, I believe. Is this common? Or are there cases of reactions to the silicone casing of an expander? I was just wondering.
Answers - Carolyn Chang It is very unlikely that you are having a reaction to the implant itself or the shell of the implant. It's not impossible, but it is much more likely that you're having a reaction to your antibiotic. Please check with your plastic surgeon.

The Ask-the-Expert Online Conference called Reconstruction and Safe, Sexy Cosmetics featured Carolyn C. Chang, M.D., Anna-Dee Rinehart, S.C.S., and moderator Lillie Shockney, R.N., B.S., M.A.S. answering your questions about reconstructive surgery and safe, sexy cosmetics.

Editor's Note: This conference took place in April 2005.

The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.



Springappeal300x125 nm a
Back to Top